# SDR MWEA99160

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 991152612
- Condition: Misdrilled
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE SHEAR TIE AT FS 313 BETWEEN LONGERON 28 AND 29R IS MISDRILLED THROUGH SKIN.  MTC FABRICATED AND INSTALLED DOUBLER.
